Limit of quasilocal mass at spatial infinity

Mu-Tao Wang Columbia University Shing-Tung Yau Harvard University

Differential Geometry mathscidoc:1608.10046

Communications in Mathematical Physics , 296, (1), 271-283, 2011
We study the limit of quasilocal mass defined in [4] and [5] for a family of spacelike 2-surfaces in spacetime. In particular, we show the limit coincides with the ADM mass at spatial infinity. The limit for coordinate spheres of a boosted slice of the Schwarzchild solution is computed explicitly and shown to give the expected energymomentum four-vector
quasilocal mass, Schwarzchild solution, energymomentum
[ Download ] [ 2016-08-21 00:06:46 uploaded by mutaowang ] [ 544 downloads ] [ 0 comments ] [ Cited by 9 ]
  title={Limit of quasilocal mass at spatial infinity},
  author={Mu-Tao Wang, and Shing-Tung Yau},
  booktitle={Communications in Mathematical Physics },
Mu-Tao Wang, and Shing-Tung Yau. Limit of quasilocal mass at spatial infinity. 2011. Vol. 296. In Communications in Mathematical Physics . pp.271-283.
Please log in for comment!
Contact us: | Copyright Reserved